Publications with J. Steprāns

All publications by Juris Steprāns and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:260 Shelah, S., & Steprāns, J. (1987). Extraspecial p-groups. Ann. Pure Appl. Logic, 34(1), 87–97. DOI: 10.1016/0168-0072(87)90041-8 MR: 887554
Sh:264 Shelah, S., & Steprāns, J. (1988). A Banach space on which there are few operators. Proc. Amer. Math. Soc., 104(1), 101–105. DOI: 10.2307/2047469 MR: 958051
Sh:296 Shelah, S., & Steprāns, J. (1989). Nontrivial homeomorphisms of \beta \mathbf N\setminus \mathbf N without the continuum hypothesis. Fund. Math., 132(2), 135–141. DOI: 10.4064/fm-132-2-135-141 MR: 1002627
Sh:315 Shelah, S., & Steprāns, J. (1988). PFA implies all automorphisms are trivial. Proc. Amer. Math. Soc., 104(4), 1220–1225. DOI: 10.2307/2047617 MR: 935111
Sh:353 Shelah, S., & Steprāns, J. (1994). Homogeneous almost disjoint families. Algebra Universalis, 31(2), 196–203. DOI: 10.1007/BF01236517 MR: 1259349
Sh:427 Shelah, S., & Steprāns, J. (1994). Somewhere trivial autohomeomorphisms. J. London Math. Soc. (2), 49(3), 569–580. arXiv: math/9308214 DOI: 10.1112/jlms/49.3.569 MR: 1271551
Sh:443 Diestel, R., Shelah, S., & Steprāns, J. (1994). Dominating functions and graphs. J. London Math. Soc. (2), 49(1), 16–24. arXiv: math/9308215 DOI: 10.1090/conm/147/01192 MR: 1253008
Sh:465 Shelah, S., & Steprāns, J. (1993). Maximal chains in ^\omega\omega and ultrapowers of the integers. Arch. Math. Logic, 32(5), 305–319. arXiv: math/9204205 DOI: 10.1007/BF01409965 MR: 1223393
See [Sh:465a]
Sh:465a Shelah, S., & Steprāns, J. (1994). Erratum: “Maximal chains in {}^\omega\omega and ultrapowers of the integers” [Arch. Math. Logic 32 (1993), no. 5, 305–319]. Arch. Math. Logic, 33(2), 167–168. arXiv: math/9308202 DOI: 10.1007/BF01352936 MR: 1271434
erratum to [Sh:465]
Sh:510 Shelah, S., & Steprāns, J. (1994). Decomposing Baire class 1 functions into continuous functions. Fund. Math., 145(2), 171–180. arXiv: math/9401218 MR: 1297403
Sh:665 Shelah, S., & Steprāns, J. (2001). The covering numbers of Mycielski ideals are all equal. J. Symbolic Logic, 66(2), 707–718. arXiv: math/9712288 DOI: 10.2307/2695039 MR: 1833473
Sh:735 Shelah, S., & Steprāns, J. (2002). Martin’s axiom is consistent with the existence of nowhere trivial automorphisms. Proc. Amer. Math. Soc., 130(7), 2097–2106. arXiv: math/0011166 DOI: 10.1090/S0002-9939-01-06280-3 MR: 1896046
Sh:786 Shelah, S., & Steprāns, J. (2007). Possible cardinalities of maximal abelian subgroups of quotients of permutation groups of the integers. Fund. Math., 196(3), 197–235. arXiv: math/0212233 DOI: 10.4064/fm196-3-1 MR: 2353856
Sh:809 Shelah, S., & Steprāns, J. (2005). Comparing the uniformity invariants of null sets for different measures. Adv. Math., 192(2), 403–426. arXiv: math/0405092 DOI: 10.1016/j.aim.2004.04.010 MR: 2128705
Sh:931 Shelah, S., & Steprāns, J. (2011). Masas in the Calkin algebra without the continuum hypothesis. J. Appl. Anal., 17(1), 69–89. DOI: 10.1515/JAA.2011.004 MR: 2805847
Sh:990 Shelah, S., & Steprāns, J. (2015). Non-trivial automorphisms of \mathcal P(\mathbb N)/[\mathbb N]^{<\aleph_0} from variants of small dominating number. Eur. J. Math., 1(3), 534–544. DOI: 10.1007/s40879-015-0058-0 MR: 3401904
Sh:1071 Shelah, S., & Steprāns, J. (2016). When automorphisms of \mathcal P(\kappa)/[\kappa]^{<\aleph_0} are trivial off a small set. Fund. Math., 235(2), 167–182. DOI: 10.4064/fm222-2-2016 MR: 3549381
Sh:1088 Shelah, S., & Steprāns, J. Universal graphs and functions on \omega_1.
Sh:1114 Shelah, S., & Steprāns, J. (2018). Trivial and non-trivial automorphisms of \mathcal P(\omega_1)/[\omega_1]^{<\aleph_0}. Fund. Math., 243(2), 155–168. DOI: 10.4064/fm402-11-2017 MR: 3846847